See Alike in...

Alike App

Browser

Toes

762d

I have a deaf ear due to chronic ear infections as a child. I started having a heavy pressure sensation on that side of my head some dizziness. Dr put in a tube, it came out after draining but. Still have this horrible pressure! The only thing that is recommended is Flonase and medication for the dizziness. That medicine really doesn’t help except toJust knock me out! Has anyone had this issue and what have you been able to do to help?

Top reply
    • Toes

      716d

      @Labyrinth I see an ENT the pressure comes and goes and he says to use the Flonase which has been helping lately.

    • Labyrinth

      760d

      You’re welcome! I would definitely go back to the ENT doc and let him know you’re not any better. He may need to do some further tests to find the problem. Keep me posted on how you’re doing!

    • Toes

      760d

      Thanks for the response!

    • Toes

      760d

      I’m seeing an ENT. The pressure came on quickly, but not immediately following the deafness. I’m using Flonase but doesn’t seem to help much. Nothing major as far as headaches, I used to have a lot of migraines but as I’ve gotten older (and less stress) those have definitely lessened. Thanks for sharing he response!

    • Labyrinth

      760d

      What kind of doc did you see? Did the pressure come on gradually or fast? Do you also have some new headaches?

      • Toes

        716d

        @Labyrinth I see an ENT the pressure comes and goes and he says to use the Flonase which has been helping lately.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion